# SDR SIMA200216316

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LEFT FORWARD LOWER SEAT TRACK CORRODED.  REMOVED AND INSTALLED SERVICEABLE LEFT FORWARD INBOARD SEAT TRACK IAW EMB 145 AMM 53-01-06.  (M)
